# SDR SWAA2023062772143

- Difficulty date: June 27, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N8826Q
- Make and model: Boeing 737-8
- Aircraft serial: 67473
- Aircraft time: 1,803 hours, 1,017 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLASH LIGHT W/N TEST.<[01] R/R FLASHLIGHT/BASE PER MM24-64-00
